# SDR HALA2015111400237

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 49,699 hours, 8,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUIB TEST 1, RT SLIDE FAILS TEST.  PERFORMED FIM 25-65, FAULT TREE 818, FIG 103A, STEPS 1-2-3-S3 AFTER CYCLING S617 AND S619.  THE SYSTEM IS OK AND TEST GOOD, OK TO CONTINUE.
